# SDR ASOA20160423037

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 35,265 hours, 26,966 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE SIDEWALL LIGHTS AT SEAT 1A HAD AN ELECTRICAL ODOR.  THE ACFT LANDED WITHOUT INCIDENT.   WHERE MAINTENANCE R & R THE SIDEWALL LIGHT BALLAST AT SEAT 1A, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
